# SDR 07FDEA00020

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB73952
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN LOWER SURFACE FOUND CORROSION AT XORS= 720 TO XORS= 726.  COMPLIED WITH FEDEX E.A 1-5720-106578,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
